Access count of this item: 77

Files in This Item:
File Description SizeFormat 
0644-02.pdf1.06 MBAdobe PDFView/Open
Title: $\Sigma_2$ Collection and Maximal Sets
Authors: Chong, C.T.
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 4
End page: 15
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.